MathSciNet Relay Station
MathSciNet bibliographic data
MR338926 52A20
Fullbright, B. E. Intersectional properties of certain families of compact convex sets. Pacific J. Math. 50 (1974), 57–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement